Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What could be a reason for two SSRI's? Deneb

Posted by tensor on August 9, 2009, at 18:13:17

In reply to Re: What could be a reason for two SSRI's?, posted by Deneb on August 9, 2009, at 8:51:42

> One thing is good though. I am no longer depressed and my anxiety is much better now. OK two things. LOL
>
> I haven't been depressed in a long time.

If you have taken this combo for a long time there is no need to worry. Serotonin syndrome is serious but rare and the onset is fast, so I think you should lax about it. And since you're symptoms are under control, what's the problem? ;-)
There are two circumstances why your pdoc would prescribe you these meds, the first is, she doesn't have a clue what she is doing, or, she's an expert and know exactly what she's doing. I believe in the latter.

/Mattias


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tensor thread:910969
URL: http://www.dr-bob.org/babble/20090801/msgs/911182.html